# SDR DALA2025060504292

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1003194) CORROSION ON UPPER AN LOWER SURFACE OF SIDE PLATE RH BTW STA 727 TO 727G AT AFT CARGO COMPARMENT. SIDE PLATE RH BTW STA 727 TO 727G AT AFT CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
